ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Derivations on Prime Rings and Standard Operator Algebras with Generating Theorems

Journal: International Journal of Science and Research (IJSR) (Vol.10, No. 12)

Publication Date:

Authors : ; ;

Page : 787-791

Keywords : Prime rings; Reverse rings; semi prime ring sand Jordan rings;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper to initiate the study of generalized derivations of some tripe derivations on prime rings and standard operator algebras. The aim object of our work is present the concept of higher reverse derivation of a ring R is generalized tripe higher reverse derivation of R.

Last modified: 2022-02-15 18:57:28